Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My husband .85.. has been on DONEZIPIL for 3 weeks

My husband .85.. has been on DONEZIPIL for 3 weeks and is experiencing many of these side effects. HE had an MRI and it showed a slight short term memory loss I would like him to get off f this as I am seeing changes in him I don't like and think it is due to this med. We do everything as naturally as we can.. Your thoughts.


Wed, 24 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My mother is 85 years old and just lost her husband a few months ago. It seems since she lost our father, her blood pressure has increased dramatically. For instance, Her blood pressure yesterday at doctors office was 187 over 80. Today we had it checked at a local fire department and it was 190 over 90. She is taking 2 types of blood pressure medicate each day. My questions is How dangerous are her numbers considering her age of 85? Thanks

doctor1 MD

I am 31 weeks pregnant and have had a temperature between 99.5 and 100.4 for 6 weeks. I am also have a heart rate between 85 and 124 (resting). I am scheduled to have tests for thyroid hormone levels on Monday. I was told to call the hotline if I could not control my temperature with tylenol or it went up to above 101.5. They did not mention changes in heart rate. At what point would it be a good idea to go to the ER?

doctor1 MD

I m 57 years old, male. My BP reading now is 160/85. Is the reading alaming? For your info I am not in any medications because the doctor said not neccesary yet. But she asked to monitor the BP within 2 weeks and come back to hear for anaysis. Thanks Bakhtiar Baharuddin email: YYYY@YYYY

Loading Online Doctors....